Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 295, Number 1

All articles in this issue are freely accessible.

Long-range potential scattering by Enss’s method in two Hilbert spaces
Denis A. W. White.
Trans. Amer. Math. Soc. 295 (1986), 1-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831186
Brownian excursions from hyperplanes and smooth surfaces
Krzysztof Burdzy.
Trans. Amer. Math. Soc. 295 (1986), 35-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831187
Irreducibility of moduli spaces of cyclic unramified covers of genus $g$ curves
R. Biggers and M. Fried.
Trans. Amer. Math. Soc. 295 (1986), 59-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831188
Defining equations for real analytic real hypersurfaces in $C^{n}$
John P. D’Angelo.
Trans. Amer. Math. Soc. 295 (1986), 71-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831189
Lyapunov exponents for a stochastic analogue of the geodesic flow
A. P. Carverhill and K. D. Elworthy.
Trans. Amer. Math. Soc. 295 (1986), 85-105
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831190
The singularities of the $3$-secant curve associated to a space curve
Trygve Johnsen.
Trans. Amer. Math. Soc. 295 (1986), 107-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831191
Regions of variability for univalent functions
Peter Duren and Ayşenur Ünal.
Trans. Amer. Math. Soc. 295 (1986), 119-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831192
Weighted weak $(1,1)$ and weighted $L^{p}$ estimates for oscillating kernels
Sagun Chanillo, Douglas S. Kurtz and Gary Sampson.
Trans. Amer. Math. Soc. 295 (1986), 127-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831193
Jones polynomials of alternating links
Kunio Murasugi.
Trans. Amer. Math. Soc. 295 (1986), 147-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831194
Affine manifolds and orbits of algebraic groups
William M. Goldman and Morris W. Hirsch.
Trans. Amer. Math. Soc. 295 (1986), 175-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831195
Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh
Rong Qing Jia.
Trans. Amer. Math. Soc. 295 (1986), 199-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831196
Weighted and vector-valued inequalities for potential operators
Francisco J. Ruiz Blasco and José L. Torrea Hernández.
Trans. Amer. Math. Soc. 295 (1986), 213-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831197
$S^{1}$-equivariant function spaces and characteristic classes
Benjamin M. Mann, Edward Y. Miller and Haynes R. Miller.
Trans. Amer. Math. Soc. 295 (1986), 233-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831198
Well-posedness of higher order abstract Cauchy problems
Frank Neubrander.
Trans. Amer. Math. Soc. 295 (1986), 257-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831199
The problem of embedding $S^{n}$ into $R^{n+1}$ with prescribed Gauss curvature and its solution by variational methods
V. I. Oliker.
Trans. Amer. Math. Soc. 295 (1986), 291-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831200
Eigenvalues of elliptic boundary value problems with an indefinite weight function
Jacqueline Fleckinger and Michel L. Lapidus.
Trans. Amer. Math. Soc. 295 (1986), 305-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831201
Random recursive constructions: asymptotic geometric and topological properties
R. Daniel Mauldin and S. C. Williams.
Trans. Amer. Math. Soc. 295 (1986), 325-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831202
Embedding strictly pseudoconvex domains into balls
Franc Forstnerič.
Trans. Amer. Math. Soc. 295 (1986), 347-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831203
Splitting strongly almost disjoint families
A. Hajnal, I. Juhász and S. Shelah.
Trans. Amer. Math. Soc. 295 (1986), 369-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831204
Uniqueness results for homeomorphism groups
Robert R. Kallman.
Trans. Amer. Math. Soc. 295 (1986), 389-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831205
On the generic structure of cohomology modules for semisimple algebraic groups
Henning Haahr Andersen.
Trans. Amer. Math. Soc. 295 (1986), 397-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831206
The associative forms of the graded Cartan type Lie algebras
Rolf Farnsteiner.
Trans. Amer. Math. Soc. 295 (1986), 417-427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831207
Erratum to: “Generic algebras” [Trans. Amer. Math. Soc. 275 (1983), no. 2, 497–510; MR0682715 (84h:18010)]
John Isbell.
Trans. Amer. Math. Soc. 295 (1986), 429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 831208